# SDR DALA2018042402835

- Difficulty date: March 26, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 115,664 hours, 21,220 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD FAN COWL HAS AN AREA OF DELAMINATION ON THE UPPER AFT EDGE AND IS DENTED.  REPAIRED IAW ERA 567143-14.
